# SDR SIMA20180715003

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 32,647 hours, 28,142 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 2958
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH SPEED TAXI BOTH INBOARD BRAKES RISE TO AMBER RANGE AND OUTBOARD BRAKES REMAIN IN GREEN, AFTER APPROX 10 MIN COOLING NR 3 BRAKE REMAINS IN AMBER RANGE AND REMAINING BRAKES RETURN TO GREEN RANGE. REMOVED AND REPLACED NR 3 BRAKE ASSY IAW W/C 32-600-1. REMOVED AND REPLACED NR 4 BRAKE ASSY IAW W/C 32-600-14. REMOVED AND REPLACED NR 4 MLG BRAKE HYD FUSE IAW AMM 32-41-07 OPS AND LEAK CHECKS GOOD. PERFORMED HIGH SPEED TAXI. NO NR 3 BRAKE TEMP INDICATION SHOWED NORMAL INDICATION. ALL OTHER BRAKE INDICATIONS NORMAL . OPS CHECK GOOD.  LT MAIN BRAKE ASSY NR 4 P/N 2-1707-2 S/N 1757; HYDRAULIC FUSE P/N 38-791500 S/N 3929.
